# SDR 96ZZZM485

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Aft Stairwell
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SECTION OF FUSELAGE SKIN MISSING APPROX 3 SQUARE INCHES AT AFT AIRSTAIR CUT OUT FWD LEFT CORNER. REMOVED FASTENERS PER SRM 51-30-2, CUT OUT PER SRM 51-10-1, INSTALLED FILLER REPAIR PER SRM 53-30-3 4.5 INCH BY 1.75 INCH 2024-T3 .40 INCH.
